# SDR UALA2011021800840

- Difficulty date: February 18, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 60,814 hours, 22,514 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA FUSELAGE STRINGER 29R IS EXFOLIATED FROM STA 1460 TO 1480.   ACCOMPLISHED REPAIR IAW EVA-80565A ON OV WU H3917T.
